Towards an optimal swap gate

WILMOTT, C. and WILD, P.R., 2014. Towards an optimal swap gate. Quantum Information Processing, 13 (6), pp. 1467-1482. ISSN 1570-0755

[img]
Preview
Text
216136_1208.pdf

Download (327kB) | Preview

Abstract

We present a novel approach that generalizes the well known quantum SWAP gate to higher dimensions and construct a regular quantum gate composed entirely in terms of the generalized CNOT gate that cyclically permutes the states of d qudits for d prime. We also investigate the case for d other than prime. A key feature of the construction design relates to the periodicity evaluation for a family of linear recurrences which we achieve by exploiting generating functions and their factorization over the complex reals.

Item Type: Journal article
Alternative Title: Towards an optimal generalized swap gate
Publication Title: Quantum Information Processing
Creators: Wilmott, C. and Wild, P.R.
Publisher: Springer
Date: 2014
Volume: 13
Number: 6
ISSN: 1570-0755
Identifiers:
NumberType
10.1007/s11128-014-0741-yDOI
Rights: © 2014 Springer
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:30
Last Modified: 23 Aug 2016 09:10
URI: http://irep.ntu.ac.uk/id/eprint/13878

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year